# SDR AALA202111094462

- Difficulty date: October 25, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A300*
- Aircraft serial: 6928
- Aircraft time: 17,526 hours, 6,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L=0.357 IN, W= 0.236 IN, D= 0.0265 IN, ON PASSENGER CABIN LEFT HAND LOWER SILL LOCATED FROM FR67 TO  FR68 AND S23L. REPAIRED SILL POER SRM 53-41-14-300-001.
